# SDR MALA020111

- Difficulty date: January 13, 2002
- Submitted: January 17, 2002
- Operation: Air carrier
- Aircraft: N76XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A076
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: B-Nut
- Condition: Loose
- Location: Deice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 2996, IN LIGHT ICE AT 16,000 FT AT 18'C WITH BOOTS IN CONTINUOUS, GOT TIMER LIGHT RAN QRH, TRIED BOOTS IN MANUAL, COULD NOT GET WITH O/B TO INFLATE, ROLLER WAS AROUND 65 PERCENT.  AIR TURNBACK TO MSP.  MAINTENANCE WHILE CLEANING DISTRIBUTOR VALVE FOUND AIR LEAKING FROM T-FITTING B-NUT ON RT SIDE NACELLE.  COMP CLEANED AND TIGHTENED B-NUT LEAK, OPS CHECK GOOD.  REF 30-10-00.
